# SDR HNAA2025092300637

- Difficulty date: September 22, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N655AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145452
- Aircraft time: 53,527 hours, 50,418 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 9717808MODA
- Part serial: MX636914
- Condition: Leaking
- Location: Zone 400
- Part time: 49,447 hours, 45,797 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ENGINE HYD 1 PUMP FAIL & HYD 1 LOW QTY.  PERFORMED GVI INSPECTION ENG #1 DUE TO SUSPECTED ENG #1 HYD LEAD. FOUND ABUNDACE OF HYD FLUID IN COWLING. SUSPECTED HYD RETURN LINE. FURTHER TROUBLESHOOTING REQUIRED.   R & R NR 1 EDHP IRW AMM 29-10-03. OPS & LEACH CHECK GOOD.
